# SDR AALA2019011099006

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL 261PF DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701, REV I.
